MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SELF-RETAINING SCREWDRIVER FOR LOCKING SCREW; TRAY, SURGICAL INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SELF-RETAINING SCREWDRIVER FOR LOCKING SCREW; TRAY, SURGICAL INSTRUMENT
Catalog Number 387.284
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Supplier lot reported as (b)(4).Device is an instrument and is not implanted/explanted.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Initial reporter is a synthes sales consultant the investigation could not be completed; no conclusion could be drawn, as no product was received.A review of the device history records has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, it was noticed the handle was broken on a cervical spine locking plate (cslp) self-retaining screwdriver.There was no patient involvement.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
The initial complaint was reviewed and found not reportable.Complaint (b)(4) was found to be duplicate of complaint (b)(4).All complaint information will be captured on (b)(4) device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(4) was found to be duplicate of (b)(4).All complaint information will be captured on (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, it was noticed the handle was broken on a cervical spine locking plate (cslp) self-retaining screwdriver.The device had come out of central sterilization (cs) when the breakage was noticed.

Brand Name
SELF-RETAINING SCREWDRIVER FOR LOCKING SCREW
Common Device Name
TRAY, SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7678529
Report Number2939274-2018-52815
Device Sequence Number1554467
Product Code FSM
UDI-Device Identifier10705034770970
UDI-Public(01)10705034770970
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Caregivers
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number387.284
Device Lot Number4132700
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/13/2018
Supplement Date Received by Manufacturer07/17/2018
08/13/2018
Initial Report FDA Received Date07/11/2018
Supplement Report FDA Received Date07/30/2018
08/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1